# SDR EIA2000216

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L3 DOOR FORWARD CUTOUT STOP FITTINGS NR 2 AND NR 6 CRACKED.  L3 DOOR FORWARD CUTOUT NR 2 AND NR 6 STOP FITTINGS REPLACED PER EO-53-747-1542-99 REV A.  (M)
